MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 380MM/LEFT-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 380MM/LEFT-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.259S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Manufacturing location: (b)(4), manufacturing date: 03-oct-2019, expiration date: 3-aug-2029, part number: 04.037.259s, 12mm/130 deg ti cann tfna 380mm/left- sterile, lot number: 17p3674 (sterile), lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Inspection sheet, in-process/inspect dimensional/final met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection met all inspection acceptance criteria.Packaging label log (pll) was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn (b)(4) supplied by (b)(4) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.037.912.3, tfna lock drive, lot number: 16l4953, lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Inspection sheet met all inspection acceptance criteria.Part number: 04.037.912.4, wave spring, shim ended, lot number: 10l4203, lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection met all inspection acceptance criteria.Material certificate and certificate of conformance and quality history card received from (b)(4) dated 19-sep-2019 were reviewed and determined to be conforming.Note: material certificate indicates the lot was supplied from (b)(4) lot number 2708390b but sample data sheets indicate lot number 2708390a.Data results were all acceptable.Part number: 04.037.942.2, lock prong, 130 degree tfna, lot number: 15l5529, lot quantity: (b)(4).One piece was scrapped in cell, edm prong, after a machine malfunction.Two pieces were scrapped in cell, final inspection, for the hex being too deep.Production order traveler met all inspection acceptance criteria apart from the three pieces noted.Inspection sheet, final inspection met all inspection acceptance criteria apart from the two pieces noted.Part number: 21127, timoagri16.00, lot number: 11l2711, lot quantity: (b)(4) "lbs." inspection instruction met all inspection acceptance criteria.Certificate of analysis supplied by (b)(4).Dated 31-may-2019 was reviewed and determined to be conforming.Lot summary report dated 25-jun-2019 met all inspection acceptance criteria.Raw material receiving / putaway checklist met all inspection acceptance criteria this lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date that the trochanteric fixation nail advanced (tfna) system long nail broke.It is unknown when the issue was discovered.It is unknown if there were patient and procedure involvement.Concomitant devices: unk - screws: (part# unknown; lot# unknown; quantity: unknown), tfna fenestrated helical blade (part: 04.038.400; lot: unknown; quantity: (b)(4)).This report is for one (1) 12mm/130 deg ti cann tfna 380mm/left-sterile.This is report 1 of 1 for (b)(4).

Brand Name
12MM/130 DEG TI CANN TFNA 380MM/LEFT-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10189889
Report Number2939274-2020-02965
Device Sequence Number908773
Product Code HSB
UDI-Device Identifier10886982097392
UDI-Public10886982097392
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.259S
Device Catalogue Number04.037.259S
Device Lot Number17P3674
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2020
Initial Report FDA Received Date06/24/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;